MAUDE Adverse Event Report: ICU Medical, Inc. Jelco ViaValve Safety IV Catheter; 201 West Queen St

ICU Medical, Inc. Jelco ViaValve Safety IV Catheter; 201 West Queen St
Catalog Number 326010
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter advancement was more resistant than expected during insertion.In addition, blood was observed pooling at the end of the blue hub or fully bleeding from the hub, indicating that the blood control valve did not function as intended.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
Possible lot number 6190080 and 6171435.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
Jelco ViaValve Safety IV Catheter
Common Device Name
201 West Queen St
Manufacturer (Section D)
ICU Medical, Inc.
201 west queen st
southington CT 06489
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50883393
Report Number1219611-2026-00060
Device Sequence Number13438878
Product Code FOZ
UDI-Device Identifier15019517078398
UDI-Public(01)15019517078398
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K160235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number326010
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown